# SDR DALA2023031601934

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 84,600 hours, 11,054 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 SPARKS FLY FROM KEYPAD AREA 1 UPPER STRIKE WHEN CLOSING COCKPIT DOOR. CORRECTIVE ACTION: REMOVED & REPLACED COCKPIT DOOR KEYPAD. (4147025)
